# SDR YENA20091105149

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 9,540 hours, 5,842 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT JB1403 - AUS-SFO 'SLAT FAIL' MESSAGE WHEN SELECTING FLAPS 1.  FLIGHT CREW FOLLOWED QRH ,LANDED SLATS 0 AND FLAPS 2 WITHOUT INCIDENT.  MX ACCOMPLISHED AMM FIM TASK 27-11-00-810-802A FAULT CONSIDERED TRANSIENT, CYCLED SLATS & FLAPS 2 TIMES NO FAULTS NOTED.  A/C OK FOR SERVICE.
